The Comparison of Bounded Convergence Domains of Regular Matrices.
Mathematische Zeitschrift, Tome 193 (1986), pp. 11-14
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1986__193_173765,
author = {Johann Boos},
title = {The {Comparison} of {Bounded} {Convergence} {Domains} of {Regular} {Matrices.}},
journal = {Mathematische Zeitschrift},
pages = {11--14},
year = {1986},
volume = {193},
zbl = {0604.40002},
url = {http://geodesic.mathdoc.fr/item/MZ_1986__193_173765/}
}
Johann Boos. The Comparison of Bounded Convergence Domains of Regular Matrices.. Mathematische Zeitschrift, Tome 193 (1986), pp. 11-14. http://geodesic.mathdoc.fr/item/MZ_1986__193_173765/